MathSciNet Relay Station
MathSciNet bibliographic data
MR340452 (49 #5207) 20K35
Hill, Paul; Megibben, Charles Extensions of torsion-complete groups. Proc. Amer. Math. Soc. 44 (1974), 259–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement